# SDR DHL2001365013

- Difficulty date: May 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B77CMO
- Part serial: 64
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE SYSTEM TRIPPED OFF WHEN ENTERING CLOUDS.  RESET AND TRIPPED OFF 2 MORE TIMES WHILE IN CLOUDS.  OPERATES NORMALLY IN THE CLEAR. REPLACED SRS COMP. OPS CKS GOOD IAW MM 34-24-11.  (WHEN CREW WAS DEBRIEFED THEY INDICATED THAT THE SPD MODE WAS FAULTY NOT THE N1 MODE).
